Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 176, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Dec 17, 2012, 5:33 PM EST for Morgan County, Perry County, Ohio. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 17, 2012, 5:33 PM EST (22:33 UTC)
- Expired
- Dec 17, 2012, 6:15 PM EST
- In force
- 42 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Morgan County, OH, Perry County, OH
The radar
The Cincinnati radar (KILN), 141 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 17, 5:50 PM EST | TSTM WND DMG | 3 Se Somerset, OH | STRONG WIND CAUSED A TREE TO COME DOWN ON STATE ROUTE 13 SOUTH OF SOMERSET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
592
WUUS51 KRLX 172233
SVRRLX
OHC115-127-172315-
/O.NEW.KRLX.SV.W.0176.121217T2233Z-121217T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
533 PM EST MON DEC 17 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MORGAN COUNTY IN SOUTHEAST OHIO...
PERRY COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...SOMERSET...SHAWNEE...PERRY STATE
FOREST...NEW LEXINGTON...
* UNTIL 615 PM EST
* AT 530 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES WEST OF SOMERSET TO 6 MILES SOUTHWEST OF SOMERSET TO
9 MILES WEST OF SHAWNEE...OR ALONG A LINE EXTENDING FROM 10 MILES
NORTHEAST OF LANCASTER TO 6 MILES SOUTHWEST OF SOMERSET TO 7
MILES NORTH OF LOGAN...MOVING EAST AT 30 MPH. IN ADDITION TO
DOPPLER RADAR DATA...AN OBSERVATION OF 57 MILE PER HOUR WINDS WERE
REPORTED AT LANCASTER AIRPORT IN FAIRFIELD COUNTY AT 520 PM EST.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EAGLEPORT...THORNVILLE...JUNCTION CITY...GLENFORD AND CROOKSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS LINE OF SEVERE
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3991 8217 3982 8216 3982 8207 3978 8207
3977 8191 3967 8190 3958 8227 3959 8238
3973 8238 3975 8241 3983 8241 3984 8248
3993 8247 3994 8245
TIME...MOT...LOC 2231Z 251DEG 27KT 3985 8249 3976 8238
3963 8237
$$
282 follow-up statements
122
WWUS51 KRLX 172253
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
553 PM EST MON DEC 17 2012
OHC115-127-172315-
/O.CON.KRLX.SV.W.0176.000000T0000Z-121217T2315Z/
MORGAN OH-PERRY OH-
553 PM EST MON DEC 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EST
FOR EASTERN PERRY AND NORTHWESTERN MORGAN COUNTIES...
AT 548 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GLENFORD TO PERRY STATE FOREST TO NEW LEXINGTON...OR
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF SOMERSET TO PERRY STATE
FOREST TO NEW LEXINGTON...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CROOKSVILLE AND EAGLEPORT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS LINE OF SEVERE
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3979 8228 3993 8240 3991 8217 3982 8216
3982 8207 3978 8207 3977 8191 3967 8190
3959 8224
TIME...MOT...LOC 2253Z 251DEG 27KT 3990 8229 3981 8218
3968 8217
$$
28966
WWUS51 KRLX 172310
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
610 PM EST MON DEC 17 2012
OHC115-127-172320-
/O.EXP.KRLX.SV.W.0176.000000T0000Z-121217T2315Z/
MORGAN OH-PERRY OH-
610 PM EST MON DEC 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERRY AND NORTHWESTERN
MORGAN COUNTIES WILL EXPIRE AT 615 PM EST...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3979 8228 3993 8240 3991 8217 3982 8216
3982 8207 3978 8207 3977 8191 3967 8190
3959 8224
TIME...MOT...LOC 2310Z 251DEG 27KT 3994 8213 3985 8202
3972 8201
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 2:25 PM EST, 3 hours 8 minutes earlier.
Area forecast discussion, Dec 17, 2:25 PM EST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 225 PM EST MON DEC 17 2012 .SYNOPSIS... A WEAK COLD FRONT PUSHES EAST TONIGHT. WEAK HIGH PRESSURE MID WEEK. STRONGER COLD FRONT CROSSES LATE THURSDAY. && .NEAR TERM /THROUGH TUESDAY/... LATEST RADAR DATA INDICATES A LARGE AREA OF SHOWERS WAS MOVING NORTHEAST ACROSS MUCH OF OUR FORECAST AREA. THIS AREA OF SHOWERS SHOULD CONTINUE TO PUSH NORTHEAST. HOWEVER...RADAR MOSAIC AND MODEL INFORMATION INDICATE ADDITIONAL SHOWERS/STORMS WERE DEVELOPING TO OUR WEST/SOUTHWEST. AN AREA OF LOW PRESSURE OVER THE LOWER OHIO VALLEY IS EXPECTED TO MOVE NORTHEAST THROUGH EARLY TONIGHT...DRAGGING A COLD FRONT EAST ACROSS THE AREA. EXPECT ON AND OFF PRECIPITATION ACROSS THE FORECAST AREA...UNTIL THE COLD FRONT PUSHES EAST. CURRENT FLY-IN-THE-OINTMENT IS THE CONVECTION THAT HAS DEVELOPED ACROSS PORTIONS OF KY/TN/SOUTHERN IN. THIS CONVECTION DEVELOPED IN REGION WHERE BREAKS IN THE CLOUDS ALLOWED THE AIRMASS TO BECOME MARGINALLY UNSTABLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT NEAR THESE STORMS. MODELS INDICATE THIS UNSTABLE AIRMASS WILL DEVELOP/SPREAD INTO PORTIONS OF OUR FORECAST AREA THIS EVENING AND EARLY TONIGHT. HOWEVER...INSTABILITY SHOULD BEGIN TO WANE BEFORE SUNRISE...RESULTING IN DECREASING THREAT OF ANY STRONG THUNDERSTORMS ACROSS OUR SOUTHWESTERN COUNTIES BY THIS EVENING. A SURFACE RIDGE OF WEAK HIGH PRESSURE WILL BUILD IN TOMORROW MORNING AND BE IN PLACE ACROSS THE AREA TOMORROW AFTERNOON. THIS WILL RESULT IN CLOUDS/POPS DECREASING FROM THE WEST. HAVE CUT BACK ON ANY SNOW LATE IN THE DAY AS AIRMASS WILL ONLY BE MARGINALLY COLD ENOUGH. LATEST TEMP GUIDANCE IS SIMILAR TO CURRENT MINT GRID FOR TONIGHT AND SEE NO NEED FOR ANY MAJOR CHANGES. MAV/MET NUMBERS ARE A FEW DEGREES WARMER THAN OUR PREVIOUS THINKING FOR HIGHS ON TUESDAY. AM A LITTLE HESITANT TO RAISE HIGHS ON TUESDAY AS TEMPS BEHIND THE LOW/COLD FRONT ARE NOW GENERALLY IN THE 40S/UPPER 30S. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... CAA ENSUES FOR TUE...ALTHOUGH NOTHING IMPRESSIVE FOR THIS TIME OF YEAR BY ANY MEANS. H85 TMPS BOTTOM OUT NEAR -2C BY AFTN. LINGERING LLVL MOISTURE WILL MEAN AN ABUNDANCE OF CLDS...WITH PERHAPS SOME IMPROVEMENT LATER IN AFTN ACROSS THE W. BRIEF WINDOW OF FAVORABLE FLOW FOR SOME OROGRAPHIC ENHANCED SHSN FOR THE MTNS...GENERALLY AOA 3KFT...WITH SOME PASSING SHRA ACROSS THE LOWLANDS IN THE MORNING. THIS TAPERS OFF IN AFTN...WITH MAYBE AN INCH IN THE HIGHEST ELEVATIONS. GIVEN ABUNDANCE OF CLDS EXPECTED...TRIED TO TAMPER HIGHS SOME FROM GUIDANCE...ESSENTIALLY HOLDING TEMPS STEADY ACROSS THE LOWLANDS FROM THEIR MORNING READINGS IN THE MID 40S. DID ALLOW TEMPS IN MTNS TO FALL BY AFTN INTO THE UPR 30S...WITH LWR 30S IN HIGHEST ELEVATIONS. CLEARING WILL TAKE PLACE FROM SW TO NE TUE NIGHT AS LLVL FLOW MORE SW ALONG WITH SOME WEAK WAA. MDLS DEPICT A STREAK OF H85 MOISTURE AFFECTING N MTNS...WHICH MAY HOLD THE CLDS MUCH OF TH NIGHT. INHERITED LOWS LOOK GOOD AND NO MEANINGFUL CHANGE WAS NEEDED AS AREAS DROP DOWN AOB FREEZING. SFC HIGH BUILDS IN BRIEFLY FOR WED WITH SUNSHINE FILTERED SOME IN AFTN BY CIRRUS. TMPS REBOUND QUITE A BIT FROM TUE READINGS WITH LOWLANDS GETTING INTO THE MID 50S...MTNS MID 40S TO LWR 50S. UPR HEIGHTS QUICKLY BUILD WED NIGHT IN RESPONSE TO TROF AMPLIFICATION ACROSS THE CENTRAL PLAINS. INCREASING SW FLOW ALOFT SHOULD PREVENT MOST AREAS FROM DECOUPLING...SAVE FOR N MTN VALLEYS. AS SUCH...HAVE GONE ABV GUIDANCE FOR LOWS WITH TMPS INCREASING TOWARD MORNING. AFOREMENTIONED UPR TROF AND JET ENERGY WILL HELP TO INDUCE CYCLOGENESIS ACROSS THE CENTRAL PLAINS...WITH A DEEPENING SFC LOW TRACKING TOWARD LAKE MICHIGAN ON THU AND TAPPING INTO MUCH COLDER AIR ACROSS S CANADA. ASSOCIATED COLD FRONT WILL RACE THRU AREA IN AFTN. THIS IS SOMEWHAT SLOWER THAN PRIOR MDL RUNS INDICATED AND HAVE SLOWED ONSET OF POPS AS A RESULT. HAVE CAT POPS ALONG AND JUST AHEAD OF BAROCLINIC ZONE. GIVEN STRONG DYNAMICS WITH THIS SYS...MAY SEE THUNDER WITH FRONT BUT HELD OUT OF WX GRIDS ATTM WITH MDLS NOT SHOWING MUCH IN THE WAY OF ELEVATED INSTABILITY. AM CONCERNED WITH WIND POTENTIAL WITH FROPA AND WITH STRONG CAA TO FOLLOW. MDLS INDICATE 60KT LLJ TO ACT ON WITH POTENTIAL FOR STRONG WIND GUSTS WITH FRONTAL BAND. ALSO OF CONCERN IS STRONG CAA TO FOLLOW WITH MORE EFFICIENT MOMENTUM TRANSFER OF STRONGER WINDS ALOFT. BUFR SOUNDINGS INDICATE 30 TO 35KTS OF MOMENTUM TRANSFER...ESPECIALLY ACROSS SE OH AND THE MTNS. ELECTED TO BUMP UP WINDS INTO 30KT RANGE...WITH NEAR 40KTS ACROSS THE N MTNS. WILL INTRODUCE A MENTION IN HWO FOR THIS. TMPS WILL TRY TO MAKE A RUN INTO UPR 50S/NEAR 60F BEFORE FRONT CROSSES EARLY THU. TMPS WILL CRASH BEHIND THE FRONT AS SHRA TURN TO SHSN UNDER STRONG CAA. EXPECT EVERYONE TO HAVE SWITCHED BY 06Z AS H85 TMPS BOTTOM OUT NEAR -12C. BUMPED UP POPS FOR SHSN...GOING CAT ACROSS THE MTNS...AND LKLY WV LOWLANDS. SOME ACCUMULATIONS ARE POSSIBLE...ESPECIALLY ACROSS THE MTNS WITH POTENTIAL FOR ADV LVL CRITERIA TO BE MET IN THE MTNS. WILL MENTION IN HWO ALONG WITH THE WINDS. HAVE LOWS IN THE MID TO UPR 20S...WITH SOME UPR TEENS ACROSS THE HIGHEST ELEVATIONS. && .LONG TERM /FRIDAY THROUGH MONDAY/... MADE MINOR TWEAKS TO HPC FORECAST. LARGE UPPER LEVEL LOW WILL BE MOVING NORTH OF THE AREA TO START THIS PERIOD. AT THE SURFACE...STRONG COLD FRONT WILL HAVE TRAVERSED THE REGION. BEHIND THE FRONT...DRASTICALLY COLDER TEMPERATURES TAKE HOLD. ANY LINGERING SHOWERS BEHIND THE FRONT WILL MIX WITH AND TURN TO SNOW FRIDAY INTO SATURDAY. COLD TEMPERATURES CONTINUE THROUGH THE PERIOD. WILL HAVE TO KEEP AN EYE ON ANOTHER DEVELOPING SYSTEM ACROSS THE SOUTHERN GREAT PLAINS. DEPENDING ON THE SPEED AND TIMING...IT COULD EFFECT THE COUNTY WARNING AREA AROUND CHRISTMAS TIME. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... LATEST RADAR LOOP SHOWS A LARGE AREA OF RAIN SHOWERS...AND MVFR CONDITIONS...MOVING NORTHEAST ACROSS THE REGION. OUTSIDE OF THE SHOWERS...VFR CONDITIONS WERE COMMON AT THIS TIME. A LOW PRESSURE SYSTEM WILL RIDE UP A COLD FRONT WEST OF THE AREA THROUGH LATE THIS AFTERNOON. AS A RESULT...EXPECT MVFR CONDITIONS IN SHOWERS. THE LOW WILL PUSH NORTHWARD THIS EVENING...DRAGGING A WEAK COLD FRONT ACROSS THE AREA TONIGHT. EXPECT RESTRICTIONS IN SHOWERS WITH THIS FRONT AND A MVFR STRATUS DECK BEHIND THE FRONT. AFTER 07Z...EXPECT PRECIPITATION CHANCES WILL BEGIN TO DECREASE FROM THE WEST. HOWEVER...MVFR CEILINGS SHOULD PREVAIL IN MOST LOCATIONS. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING OF SHOWERS AND LOWER CEILINGS COULD VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EST 1HRLY 15 16 17 18 19 20 21 22 23 00 01 02 CRW CONSISTENCY H M M H H H H H H M M M HTS CONSISTENCY M H H H H H H H H H H H BKW CONSISTENCY M M M H H H H H M M M M EKN CONSISTENCY H M M M M M M H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY M M M M H H H H H H H H AFTER 18Z TUESDAY... IFR POSSIBLE IN SNOW SHOWERS FRIDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JB/JSH/ARJ NEAR TERM...JSH SHORT TERM...30 LONG TERM...JB AVIATION...JSH
Hazardous weather outlook, Dec 17, 4:29 PM EST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 429 PM EST MON DEC 17 2012 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-182130- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 429 PM EST MON DEC 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG GUSTY WINDS...BEHIND A COLD FRONT THURSDAY NIGHT AND FRIDAY. A WIND ADVISORY MAY BE REQUIRED ACROSS THE ENTIRE AREA. IN ADDITION...SNOW SHOWERS WILL DEVELOP BEHIND THE FRONT WHICH WILL LEAD TO LIGHT ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 17, 4:50 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
450 PM EST MON DEC 17 2012
OHZ066-075-084-172245-
ATHENS OH-PERRY OH-VINTON OH-
450 PM EST MON DEC 17 2012
...STRONG THUNDERSTORMS WILL AFFECT PERRY...VINTON AND WESTERN ATHENS
COUNTIES...
AT 448 PM EST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM 7
MILES SOUTHEAST OF CIRCLEVILLE TO 9 MILES NORTHEAST OF CHILLICOTHE TO
6 MILES NORTHEAST OF WAVERLY...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3991 8217 3983 8216 3982 8207 3973 8208
3970 8202 3932 8205 3920 8214 3920 8230
3913 8231 3921 8276 3921 8277 3937 8274
3939 8230 3948 8228 3948 8217 3955 8217
3960 8239 3973 8238 3994 8246 3994 8245
28The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 4:50 PM EST | Special Weather Statement | RLX | Perry, Vinton | 55 min |
| Dec 17, 5:58 PM EST | Special Weather Statement | RLX | Gallia, Jackson, Lawrence | 62 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.